Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

High fever, medication, steam inhalations - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Average Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2304 Questions
User :   hi
User :   I'm suffering with high fever since yesterday
Doctor :   Not at , Its my duty to serve you
User :   with cough and cold
Doctor :   Ok, you taken any medication for the same
User :   I went to the local doctor yesterday in the evening
Doctor :   Have *
User :   but he did not come to the chamber due to heavy rain
Doctor :   Ok,
User :   last night I had 102 fever
User :   took a Calpol
Doctor :   What medicines has he advised ?
User :   which I had
User :   at home
Doctor :   Oh, Ok
User :   hot much
User :   *not
Doctor :   Did it help ?
Doctor :   Ok, do take tab IMOL PLUS three times a day after food for 2 days and also take steam inhalations with vicks or eucalyptus in it
Doctor :   the above treatment will help you
User :   ok
Doctor :   If not shown any relief then you may have to consult a doctor who can examine you and put you on needed antibiotics\
User :   yes
Doctor :   Please do mail a request Our CRM team will find you a better hospital recommended by us and also fix an appointment
Doctor :   You are welcome
Doctor :   Thanks for consulting me
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor